Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


help
Jul 3, 2012

I have been on atripla for 3 years, with undetectable virus load and CD4 higher than 500. I don`t have any other health problems besides hiv. I would like to take some suplement for working out. Is it safe to take a multi vitamin twice daily ( 20 mg coenzyme Q10, vitamin A666 UI, beta-carotene 20mg, vitaman E 132 UI, vitamin C 332 mg, vitamin B2 1,34 mg, vitamin B3 16 mg, vitamin B6 50 mg, acid pantothenic 10mg, acid folic 532mg, inositol 66 mg, biotin 32mcg, selenium chelate 32mcg, zinc chelate 10mg, copper chelate332 mcg, vanadium chelate 66 mcg, molybdenum chelate 100 mcg, chromium gtf 32mcg, acid lipoic32 mg) and taurin 1000 mg and arginine aspartate 800 mg ? I would like to take muscle milk (beacuse is approved by FDA) after working out? are there any data about interaction about this suplements? do you think it might work ? thanks in advance for your attencion.

Response from Mr. Vergel

The supplements that you mentioned at the levels you mentioned do not present concerns of interactions with HIV medications.

nelson



Previous
taking egrifta and feel like i'm gaining weight
Next
Supplements I should avoid while on Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement